# SDR CA190531010

- Difficulty date: May 28, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Gulstm 690A
- Aircraft time: 8,130 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 3600437
- Condition: Cracked
- Location: Cockpit Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE THE LH WINDSHIELD CRACKED, PRESSURIZATION DIFFERENTIAL WAS REDUCED AND THE REST OF THE FLIGHT WAS UNEVENTFUL. (TC# 20190531010)
